Sysoev, Sergey Egorovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:297
Abstract pages:473
Full texts:215
Associate professor
Candidate of physico-mathematical sciences (1996)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 19.02.1966
Keywords: integral geometry;tomography;Radon transform;X-ray transform;two-phase and multiphase flows.


A complete solution of the limited angle problem for the exponential Radon transform in $R^2$ was obtaine. An explicit inversion formula was obtaine for reconstruction of a function in $R^n$ from $n$-parameter data of the exponential X-ray transform. The uniqueness of reconstruction of the summable in a band function by its integrals over the circles with the centres at a fixed line was proved. The problem of recovery of a function in $R^n$ from data of the spherical Radon transform was solved for some $n$-parameter families of spheres in $R^n$.


Graduated from Faculty of Mathematics and Mechanics of M.V.Lomonosov Moscow State University (MSU) in 1989 (department of theory of functions and functional analysis). Ph.D. thesis was defended in 1996. A list of my works contains 20 titles.

Main publications:
  • Vosstanovlenie funktsii ot dvukh peremennykh po dannym ee eksponentsalnogo luchevogo preobrazovaniya v sluchae nepolnogo uglovogo diapazona // Uspekhi matematicheskikh nauk, 1994, # 2(49), c. 171–172.
  • O vosstanovlenii funktsii po dannym ee eksponentsialnogo luchevogo preobrazovaniya na $n$-mernom komplekse pryamykh v $R^n$ // Uspekhi matematicheskikh nauk, 1996, # 3(51), c. 177–178.
  • Edinstvennost vosstanovleniya summiruemoi v polose funktsii po ee integralam po okruzhnostyam s tsentrami na fiksirovannoi pryamoi // Uspekhi matematicheskikh nauk, 1997, # 4(52), c. 213–214.
  • Zadacha emissionnoi tomografii s nepolnymi dannymi // Obozrenie prikladnoi i promyshlennoi matematiki, 2000, # 2(7), c. 424–425.
  • Ob obraschenii sfericheskogo preobrazovaniya Radona // Tez. dokl. Mezhdunarodnoi matematicheskoi konferentsii "Differentsialnye uravneniya i sistemy kompyuternoi algebry", Brest: Izd. Brestsk. gos. un-ta, 2000, c. 75–77.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. S. E. Sysoev, “Unique recovery of a function integrable in a strip from its integrals over circles centred on a fixed line”, Uspekhi Mat. Nauk, 52:4(316) (1997),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 846–847  isi  scopus
2. S. E. Sysoev, “Recovery of a function from the data of its exponential ray transform on an $n$ -dimensional complex of lines in $\mathbb R^n$”, Uspekhi Mat. Nauk, 51:3(309) (1996),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 565–566  isi  scopus
3. S. E. Sysoev, “Reconstruction of a function of two variables from the data of its exponential radial transform in the case of an incomplete angular range”, Uspekhi Mat. Nauk, 49:2(296) (1994),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 180–181  isi

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019